# SDR SWIA200921079

- Difficulty date: February 26, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 6,974 hours, 3,818 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 6619501
- Part serial: K1406
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4453 - WHEN LANDING GEAR EXTENDED, "LOW HYD SYS 3" MESSAGE DISPLAYED WITH QUANTITY AT ZERO.  REPLACED EDP NR 3 PN: 66195-01, SN OFF: K1406.
